# SDR QXEA2016041300253

- Difficulty date: April 6, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,005 hours, 23,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 484-544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.5 TO 544.5 STR 31R HAS CORROSION ON BUCKTAILS, RIVET. REMOVED CORRODED RIVETS ON STR 31R BETWEEN FS 484.5 AND FS 544.5 REF SRM 5142-05-02-01. INSTALLED RIVETS AT BS 484-544 STR 31R REF SRM 51-42-05, REPAIR -01.  RESTORED FINISH TO INTERIOR SIDE OF REPLACED RIVETS REF SRM 51-25-25-02-01. TOUCHED UP RIVET HEADS IAW SRM 51-25-05, REPAIR 01, ITEM 5 F 1-4. M-184 IS NOT REQUIRED, FASTENERS ONLY.
